# SDR 2007UALA02311

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 50,106 hours, 34,834 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Fwd Cargo Pit
- Stage of operation: TO
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FIRE DETECTOR LIGHT NO TEST, A AND B CHANNELS NO TEST.   REPLACED B LOOP DETECTORS.  INSTALLED 2 A LOOP DETECTORS IN FORWARD PIT.  REPLACED 3 EACH A LOOP AFT CARGO COMPARTMENT SMOKE DETECTORS.
